# SDR AALA201712289004

- Difficulty date: December 25, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 53,610 hours, 20,057 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTED MESSAGE IN FIRST CLASS.  NO SMOKE CONFIRMED BY FLIGHT ATTENDANT.  EXTINGUISHER NOT ACTIVATED.  ACCOMPLISHED TSM 26-17-00. PERFORMED BITE OF THE FWD LAVATORY SMOKE DETECTOR. TESTED OK.
